| Catalog Number |
8065751012 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
A physician reported that during cataract surgery tip was continuously showing occlusion and patient experienced with mild descemet membrane detachment.The procedure was completed by manual irrigation and aspiration.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The sample was not returned for evaluation.A manufacturing device history record (dhr) review was performed, prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this lot/batch/serial number was performed.A potentially relevant complaint was found and reviewed as part of this investigation.The product under investigation is not a serviceable device.Therefore, a service record review was not performed.The root cause cannot be determined conclusively.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).